Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Infinite symmetric ergodic index and related examples in infinite measure

Tom 243 / 2018

Isaac Loh, Cesar E. Silva, Ben Athiwaratkun Studia Mathematica 243 (2018), 101-115 MSC: Primary 37A40, 37A25; Secondary 28D05. DOI: 10.4064/sm170330-9-9 Opublikowany online: 16 February 2018

Streszczenie

For infinite-measure-preserving rank-one transformations, we give a condition guaranteeing that all finite Cartesian products of the transformation with its inverse are ergodic. We show that the infinite Chacón transformation satisfies this condition. We then explore the relationship between product conservativity and product ergodicity and answer a question of Danilenko. Finally, we define a class of infinite Chacón type transformations and show they do not have products of all powers conservative and are therefore not power weakly mixing.

Autorzy

  • Isaac LohNorthwestern University
    Evanston, IL 60208, U.S.A.
    e-mail
  • Cesar E. SilvaDepartment of Mathematics and Statistics
    Williams College
    Williamstown, MA 01267, U.S.A.
    e-mail
  • Ben AthiwaratkunDepartment of Statistics Science
    Cornell University
    Ithaca, NY 14853, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek